Solar magnetoconvection

Hurlburt, N.E., Matthews, P.C. and Rucklidge, A.M. (2000) Solar magnetoconvection. Solar Physics, 192 (1-2). pp. 109-118. ISSN 1573-093X



  • Hurlburt, N.E.
  • Matthews, P.C.
  • Rucklidge, A.M.
Copyright, Publisher and Additional Information: Copyright © 2000 Kluwer Academic Publishers.This is an author produced version of an article published in Solar Physics. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination.
  • Published: March 2000
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 10 Feb 2006
Last Modified: 24 Oct 2016 20:46
Published Version:
Status: Published
Refereed: Yes
Identification Number:

Share / Export